MAUDE Adverse Event Report: ZIMMER BIOMET, INC. BASE PLATE UNCEMENTED 25 MM POST LENGTH; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

ZIMMER BIOMET, INC. BASE PLATE UNCEMENTED 25 MM POST LENGTH; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number 00436202500
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient had an initial left reverse total shoulder arthroplasty.Subsequently, the patient was revised due to component dissociation approximately 1 month post implantation.Attempts have been made, and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - the event occurred in australia.Multiple mdr reports were filed for this event.Associated reports are available for the applicable concomitant products below in the d10 narrative.D10: concomitant medical products, part (lot): -00434903912 (65341696).-00434906603 (64422525).-00436004000 (66418296).Associated product information, part (lot): -436304025 (64464734).-434903300 (66209690).The customer has indicated that the product will not be returned to zimmer biomet for investigation as the product location is unknown.The reported event cannot be confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found that would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
BASE PLATE UNCEMENTED 25 MM POST LENGTH
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key24414756
Report Number0001822565-2026-00581
Device Sequence Number5917351
Product Code PHX
UDI-Device Identifier00889024489455
UDI-Public(01)00889024489455(17)300803(10)64802668
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172767
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number00436202500
Device Lot Number64802668
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Initial Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexMale